Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

About the universal covering of the complement of a complete quadrilateral


Author: Wilhelm Stoll
Journal: Proc. Amer. Math. Soc. 22 (1969), 326-327
MSC: Primary 32.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0245829-0
MathSciNet review: 0245829
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.40

Retrieve articles in all journals with MSC: 32.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245829-0
Article copyright: © Copyright 1969 American Mathematical Society